# SDR USAA920081187

- Difficulty date: May 29, 2008
- Submitted: July 21, 2008
- Operation: Air carrier
- Aircraft: N433US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24555
- Aircraft time: 50,297 hours, 33,970 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR  REPAIR - Q6 CHECK - LEVEL 2 CORROSION ON THE AFT PRESSURE BULKHEAD, BS 1016, RBL 5.  REPAIRED THE AFT PRESSURE BULKHEAD, BS 1016, RBL 5 IAW EA 100475.  (S)
